Previous |  Up |  Next


Title: Common fixed points for four non-self mappings in partial metric spaces (English)
Author: Rugumisa, Terentius
Author: Kumar, Santosh
Author: Imdad, Mohammad
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 145
Issue: 1
Year: 2020
Pages: 45-63
Summary lang: English
Category: math
Summary: We formulate a common fixed point theorem for four non-self mappings in convex partial metric spaces. The result extends a fixed point theorem by Gajić and Rakočević (2007) proved for two non-self mappings in metric spaces with a Takahashi convex structure. We also provide an illustrative example on the use of the theorem. (English)
Keyword: common fixed point
Keyword: convex partial metric space
Keyword: non-self mapping
MSC: 47H10
MSC: 54H25
idZBL: 07217179
idMR: MR4088692
DOI: 10.21136/MB.2018.0008-18
Date available: 2020-03-12T08:19:30Z
Last updated: 2020-11-18
Stable URL:
Reference: [1] Bukatin, M., Kopperman, R., Matthews, S., Pajoohesh, H.: Partial metric spaces.Am. Math. Mon. 116 (2009), 708-718. Zbl 1229.54037, MR 2572106, 10.4169/193009709X460831
Reference: [2] 'Cirić, L. B.: Contractive type non-self mappings on metric spaces of hyperbolic type.J. Math. Anal. Appl. 317 (2006), 28-42. Zbl 1089.54019, MR 2205309, 10.1016/j.jmaa.2005.11.025
Reference: [3] Ćirić, L. B., Ume, J. S., Khan, M. S., Pathak, H. K.: On some nonself mappings.Math. Nachr. 251 (2003), 28-33. Zbl 1024.47033, MR 1960802, 10.1002/mana.200310028
Reference: [4] Das, K. M., Naik, K. Viswanatha: Common fixed point theorems for commuting maps on a metric space.Proc. Am. Math. Soc. 77 (1979), 369-373. Zbl 0418.54025, MR 0545598, 10.2307/2042188
Reference: [5] Gajić, L., Rakočević, V.: Pair of non-self-mappings and common fixed points.Appl. Math. Comput. 187 (2007), 999-1006. Zbl 1118.54304, MR 2323107, 10.1016/j.amc.2006.09.143
Reference: [6] Imdad, M., Kumar, S.: Rhoades-type fixed-point theorems for a pair of nonself mappings.Comput. Math. Appl. 46 (2003), 919-927. Zbl 1065.47059, MR 2020449, 10.1016/S0898-1221(03)90153-2
Reference: [7] Jungck, G.: Commuting mappings and fixed points.Am. Math. Mon. 83 (1976), 261-263. Zbl 0321.54025, MR 0400196, 10.2307/2318216
Reference: [8] Matthews, S. G.: Partial metric topology.Papers on General Topology and Applications. 8th Summer Conf. Queens College, New York, 1992 Ann. N.Y. Acad. Sci. 728. The New York Academy of Sciences, New York (1994), 183-197 S. Andima et al. Zbl 0911.54025, MR 1467773, 10.1111/j.1749-6632.1994.tb44144.x
Reference: [9] Taki-Eddine, O., Aliouche, A.: Fixed point theorems in convex partial metric spaces.Konuralp J. Math. 2 (2014), 96-101. Zbl 1306.54057


Files Size Format View
MathBohem_145-2020-1_5.pdf 309.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo